×

Two general algorithms for computing fixed points of nonexpansive mappings in Banach spaces. (English) Zbl 1366.47032

Summary: In [Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 74, No. 17, 6024–6034 (2011; Zbl 1393.47042)], Y. Yao et al. introduced two algorithms for solving a system of nonlinear variational inequalities. In this paper, we consider two general algorithms and obtain extension results for computing the fixed points of nonexpansive mappings in Banach spaces. Moreover, the fixed points solve the same system of nonlinear variational inequalities.

MSC:

47J25 Iterative procedures involving nonlinear operators
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.

Citations:

Zbl 1393.47042
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Y. Yao, Y.-C. Liou, S. M. Kang, and Y. Yu, “Algorithms with strong convergence for a system of nonlinear variational inequalities in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 74, no. 17, pp. 6024-6034, 2011. · Zbl 1393.47042
[2] S. Wang and C. Hu, “Two new iterative methods for a countable family of nonexpansive mappings in Hilbert spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 852030, 12 pages, 2010. · Zbl 1206.47091
[3] Y. Yao, Y. C. Liou, and G. Marino, “Strong convergence of two iterative algorithms for nonexpansive mappings in Hilbert spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 279058, 7 pages, 2009. · Zbl 1186.47080
[4] Y. J. Cho, Y. Yao, and H. Zhou, “Strong convergence of an iterative algorithm for accretive operators in Banach spaces,” Journal of Computational Analysis and Applications, vol. 10, no. 1, pp. 113-125, 2008. · Zbl 1176.47052
[5] Y. Yao, Y.-C. Liou, and S. M. Kang, “Two-step projection methods for a system of variational inequality problems in Banach spaces,” Journal of Global Optimization. In press. · Zbl 1260.47085
[6] H. K. Xu, “Inequalities in Banach spaces with applications,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 16, no. 12, pp. 1127-1138, 1991. · Zbl 0757.46033
[7] S. Reich, “Weak convergence theorems for nonexpansive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 67, no. 2, pp. 274-276, 1979. · Zbl 0423.47026
[8] K. Goebel and W. A. Kirk, Topics in Metric Fixed Point Theory, vol. 28 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, UK, 1990. · Zbl 0708.47031
[9] L. S. Liu, “Ishikawa and Mann iterative process with errors for nonlinear strongly accretive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 194, no. 1, pp. 114-125, 1995. · Zbl 0872.47031
[10] H.-K. Xu, “Iterative algorithms for nonlinear operators,” Journal of the London Mathematical Society. Second Series, vol. 66, no. 1, pp. 240-256, 2002. · Zbl 1013.47032
[11] T. Suzuki, “Strong convergence of Krasnoselskii and Mann’s type sequences for one-parameter nonexpansive semigroups without Bochner integrals,” Journal of Mathematical Analysis and Applications, vol. 305, no. 1, pp. 227-239, 2005. · Zbl 1068.47085
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.